# SDR UPS02237529

- Difficulty date: December 17, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C132495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI VERTICAL FLANGE OF LT 740 FITTING AT I/B END HAS CORROSION.  LT 740 FITTING REPLACED IAW UPS EO B727-5310-7477E APPB AND DWG 65C 13724.
